# SDR ABXR200910030028

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AE235914
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, THE MAIN CARGO DOOR CUT OUT AFT WEB WAS FOUND NICKED AND GOUGED OUT OF LIMITS.  THE AFT WEB WAS REMOVED AND REPLACED.  ITEM WAS RETURNED TO SERVICE.
